| Model Number |
FXS4008C |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
09/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration, 1 year and 7 months after implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was poor.Periodontal disease was observed during the implant removal surgery.The patient will need another surgical intervention.
Additional Manufacturer Narrative
Please see attached summary memo.